Imitrex Injections For Migraines

I was recently put on the Imitrex Injections. for my migraines which I've been suffering from since I was 16yrs. old.Well don't get me wrong the injections get rid of my migraines.And that's wonderful.But for 15-20 minutes after I take the injection I feel like I'm dying.Its like a huge weight is setting down on my chest and there is this tingling sinsuation running down my left arm.And I have heat flashs from the injection.A friend of mine told me I should tell my doctor because I'm on my 7th shot and the feeling is getting worse not better.But like I told her I don't want to cause its the only thing they've ever given me that has actually gotten rid of my migraines.Anyone else have this problem ?

6 Replies

oldestnewest
  • Im o nortripyline and if I dont take it I get nettle rash pains

    At first I got them as a side effect

  • U must tell the dr. Immediately!

  • You should definitely tell your doctor. I take Sumatriptan tablets and they give me palpitations, I get strange lurching sensations in my chest. It worries me that I might not be able to continue taking them, but better that than finding out it's done permanent damage to my heart. I also take a combination of magnesium, vitamin B2 & CoEnzyme Q10 as recommended on the Migraine Trust website: migrainetrust.org/assets/x/... My migraines are not as severe as they used to be since taking these. I get them from various places like supermarkets & health food shops, depending on where's cheapest for good quality.

  • Hey all just been reading your thread. I'm currently on sumatriptan for my migraines and I also receive 3 monthly coursers of Botox. Just a question about the sumatriptan, I take these in tablet form of 100 mg and like other I get the tight feeling in my throat and lethargic, my neurologist says this is completely normal but when taking the sumatriptan it take almost an hour to work :( which seems a lifetime for a migraine sufferer to get relief. Is the injection form better than the tablet and is it quicker to relieve pain? I'm from the uk and I don't know if the injection form is available here. Thanks

  • I take the injections when I wake up with them so take a couple of hours to get into system. They make me really drowsy and not good to work on those days. Injections don't leave me as nauseous as tablets though. Good luck getting treatment sorted.

  • I got really bad chest tightness when on frovatriptan. Only took them twice and got tightness round my chest and felt worse on them. Went back to GP and they told me to go back to using sumatriptan injections and zomig instead. Still get fluttery feeling with the other triptans but not chest pain like frovatriptan. Best to get youfself checked out by GP

You may also like...